# SDR COEA2016112123819

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 30,624 hours, 30,345 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON ROTATION, THE DOOR LIGHT ON THE CREW ALERTING PANEL AND THE MASTER CAUTION ILLUMINATED. THE CREW ELECTED TO RETURN TO DEPARTURE, NO EMERGENCY WAS DECLARED. LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE FWD CARGO DOOR AND DOOR VENT LATCH. VERIFIED DOOR CLOSES & LATCHES, DOOR UNLOCK LIGHT EXTINGUISHED WHEN DOOR CLOSED. NO DEFECTS NOTED. OPS CHECKED GOOD.
